# SDR SWAA2018043021484

- Difficulty date: April 7, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7530298
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL ANGLE CORRODED BETWEEN BS. 303 TO BS. 348, LBL 61.  R&R ANGLE IAW SRM AND DWG.
